American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Ursula Ludwig. The Witten deformation for even dimensional conformally conic manifolds. Trans. Amer. Math. Soc. 365 (2013) 885-909.
Abstract, references, and article information
View Article: PDF

[2] Takahiro Kitayama. Non-commutative Reidemeister torsion and Morse-Novikov theory. Proc. Amer. Math. Soc. 138 (2010) 3345-3360. MR 2653964.
Abstract, references, and article information
View Article: PDF

[3] Francesca Cagliari, Barbara Di Fabio and Massimo Ferri. One-dimensional reduction of multidimensional persistent homology. Proc. Amer. Math. Soc. 138 (2010) 3003-3017. MR 2644911.
Abstract, references, and article information
View Article: PDF

[4] Augustin Banyaga and David E. Hurtubise. Morse-Bott homology. Trans. Amer. Math. Soc. 362 (2010) 3997-4043. MR 2608393.
Abstract, references, and article information
View Article: PDF

[5] Louis Funar, Cornel Pintea and Ping Zhang. Examples of smooth maps with finitely many critical points in dimensions $(4,3)$, $(8,5)$ and $(16,9)$. Proc. Amer. Math. Soc. 138 (2010) 355-365. MR 2550201.
Abstract, references, and article information
View Article: PDF

[6] Mihai Damian. On the homotopy of finite $ {CW}$-complexes with polycyclic fundamental group. Trans. Amer. Math. Soc. 361 (2009) 1791-1809. MR 2465817.
Abstract, references, and article information
View Article: PDF

[7] César Camacho and Bruno Scardua. On foliations with Morse singularities. Proc. Amer. Math. Soc. 136 (2008) 4065-4073. MR 2425748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Maxim Braverman and Valentin Silantyev. Kirwan-Novikov inequalities on a manifold with boundary. Trans. Amer. Math. Soc. 358 (2006) 3329-3361. MR 2218978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Michael Farber. Morse-Bott inequalities. Math. Surveys Monogr. 108 (2004) 227-231.
Book volume table of contents
View Article: PDF

[10] Michael Farber. Lusternik-Schnirelman theory, closed 1-forms, and dynamics. Math. Surveys Monogr. 108 (2004) 159-204.
Book volume table of contents
View Article: PDF

[11] Michael Farber. Morse-Bott functions on manifolds with corners. Math. Surveys Monogr. 108 (2004) 213-226.
Book volume table of contents
View Article: PDF

[12] Michael Farber. Equivariant theory. Math. Surveys Monogr. 108 (2004) 99-111.
Book volume table of contents
View Article: PDF

[13] Michael Farber. Manifolds with corners. Math. Surveys Monogr. 108 (2004) 205-211.
Book volume table of contents
View Article: PDF

[14] Michael Farber. The universal complex. Math. Surveys Monogr. 108 (2004) 49-60.
Book volume table of contents
View Article: PDF

[15] Michael Farber. The Novikov numbers. Math. Surveys Monogr. 108 (2004) 1-33.
Book volume table of contents
View Article: PDF

[16] Michael Farber. The Novikov inequalities. Math. Surveys Monogr. 108 (2004) 35-48.
Book volume table of contents
View Article: PDF

[17] Michael Farber. Relative Morse theory. Math. Surveys Monogr. 108 (2004) 233-237.
Book volume table of contents
View Article: PDF

[18] Michael Farber. Bott-type inequalities. Math. Surveys Monogr. 108 (2004) 81-90.
Book volume table of contents
View Article: PDF

[19] Michael Farber. Morse theory of harmonic forms. Math. Surveys Monogr. 108 (2004) 125-157.
Book volume table of contents
View Article: PDF

[20] Michael Farber. Construction of the universal complex. Math. Surveys Monogr. 108 (2004) 61-80.
Book volume table of contents
View Article: PDF

[21] Michael Farber. Topology of Closed One-Forms. Math. Surveys Monogr. 108 (2004) MR MR2034601.
Book volume table of contents

[22] Michael Farber. Inequalities with Von Neumann Betti numbers. Math. Surveys Monogr. 108 (2004) 91-97.
Book volume table of contents
View Article: PDF

[23] Michael Farber. Exactness of the Novikov inequalities. Math. Surveys Monogr. 108 (2004) 113-123.
Book volume table of contents
View Article: PDF

[24] C. Pintea. Differentiable mappings with an infinite number of critical points. Proc. Amer. Math. Soc. 128 (2000) 3435-3444. MR 1670419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] S. M. Bates. Toward a precise smoothness hypothesis in Sard's theorem . Proc. Amer. Math. Soc. 117 (1993) 279-283. MR 1112486.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Zhong Min Shen. On complete manifolds of nonnegative $k$th-Ricci curvature . Trans. Amer. Math. Soc. 338 (1993) 289-310. MR 1112548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Kiyoshi Igusa. The space of framed functions . Trans. Amer. Math. Soc. 301 (1987) 431-477. MR 882699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Daniel Chess. A Poincaré-Hopf type theorem for the de Rham invariant. Bull. Amer. Math. Soc. 3 (1980) 1031-1035. MR 585184.
Abstract, references, and article information
View Article: PDF

[29] Marston Morse. The critical points of a function of $n$ variables . Trans. Amer. Math. Soc. 33 (1931) 72-91. MR 1501576.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1